Alert archive / Texas / Special Weather Statements in 2013

Special Weather Statement, NWS Austin/San Antonio, TX

April 3, 2013Atascosa County, Texas

NWS Austin/San Antonio, TX issued this special weather statement at Apr 3, 2013, 2:08 PM CDT for Atascosa County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2013, 2:08 PM CDT (19:08 UTC)
Expired
Apr 3, 2013, 2:45 PM CDT
In force
37 min
Issued by
NWS Austin/San Antonio, TX

County Atascosa County, TX

The radar

The Austin/San Antonio radar (KEWX), 92 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2013-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 397 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2013-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
397 J/kg
Mixed-layer CIN
-442 J/kg
Mixed-layer LCL
1088 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

738 
WWUS84 KEWX 031908
SPSEWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
208 PM CDT WED APR 3 2013

TXZ220>222-031945-
ATASCOSA-KARNES-WILSON-
208 PM CDT WED APR 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ATASCOSA...EXTREME
WESTERN KARNES AND SOUTHWESTERN WILSON COUNTIES UNTIL 245 PM CDT...

AT 204 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR JOURDANTON...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JOURDANTON...
  POTEET...
  PLEASANTON...
  LEMING...
  COUGHRAN...
  MCCOY...
  FAIRVIEW...
  DEWEESVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 2906 9859 2915 9821 2888 9809 2877 9864
      2894 9870
TIME...MOT...LOC 1908Z 251DEG 31KT 2888 9856

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Apr 3, 12:36 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Apr 3, 12:36 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1236 PM CDT WED APR 3 2013

.UPDATE...
THE PUBLIC FORECAST WAS UPDATED TO LOWER TEMPERATURES THIS
AFTERNOON AND ADJUST THE POPS TO ACCOUNT FOR ONGOING WEATHER.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS MOVING THROUGH THE AUSTIN AND SAN
ANTONIO AREAS CURRENTLY. THESE SHOULD MOVE OFF WITHIN THE NEXT
HOUR OR TWO. CIGS SHOULD REMAIN MVFR THROUGH THE AFTERNOON BEFORE
LOWERING TO IFR LATE THIS EVENING.

CIGS AT DRT WILL BE MVFR UNTIL LATER THIS AFTERNOON WHEN THEY
SHOULD IMPROVE TO VFR FOR THE REST OF THE FORECAST PERIOD.

&&

.PREV DISCUSSION... /ISSUED 901 AM CDT WED APR 3 2013/

UPDATE...
ADJUSTED POPS HIGHER FOR THE MORNING HOURS FOR THE MCS TRACKING
EASTWARD ACROSS THE HILL COUNTRY TOWARD THE I35 CORRIDOR. ALSO
LOWERED MAX TEMPS A FEW DEGREES ACROSS THE NRN CWA FOR THIS
AFTERNOON AS NLY WINDS WILL CONTINUE TO ADVECT COOLER AIR INTO THE
REGION WITH LIMITED SUNSHINE. ALSO REFRESHED THE DEW POINT AND
WIND GRIDS.

PREV DISCUSSION... /ISSUED 310 AM CDT WED APR 3 2013/

SHORT TERM (TODAY THROUGH THURSDAY)...
A PERIOD OF STABILITY WILL EXIST TOWARDS SUNRISE AS THE AIR-MASS
REMAINS FAIRLY MIXED AND COOL FROM THE PASSING SQUALL LINE. THE UPPER
TROUGH HOWEVER REMAINS TO THE NORTHWEST AND ITS MOVE INTO CENTRAL
TEXAS AND ITS REINFORCING COLD FRONT WILL PRODUCE MOSTLY SCATTERED
ELEVATED SHOWERS WITH SOME ISOLATED THUNDERSTORMS MAINLY EAST OF
THE I-35 CORRIDOR TODAY. HIGHS TODAY WILL RANGE FROM THE LOW TO
MID 60S OVER THE HILL COUNTRY TO THE MID 70S ALONG SOUTHERN
PORTIONS OF THE CWA. THE OVERRUNNING TYPE SHOWERS WILL LIKELY
CONTINUE THROUGH AT LEAST TOMORROW EVENING UNTIL THE UPPER TROUGH
AND ITS DISTURBANCES FINALLY MOVE TO THE EAST DURING THE OVERNIGHT
HOURS. COOL BEHIND THE FRONT TONIGHT WILL LOWS GENERALLY IN THE
40S TO LOWER 50S. A STRONG UPPER LEVEL NORTHWEST FLOW WILL
TRANSLATE EASTWARD BEHIND THE UPPER TROUGH ON THURSDAY WITH
DECREASING CLOUDS FROM WEST TO EAST OVER THE EASTERN CWA. HIGHS
THURSDAY WILL RANGE FROM THE MID TO UPPER 60S OVER THE NORTHEAST
CORRIDOR TO THE UPPER 70S ALONG THE RIO GRANDE PLAINS.

LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...
A COOL SURFACE RIDGE WILL CONTINUE OVER THE REGION THURSDAY NIGHT
AS AN UPPER RIDGE BUILDS IN FROM THE WEST. MOSTLY CLEAR WITH LOWS
THURSDAY NIGHT MAINLY IN THE 40S WITH LOW TO MID 50S OVER THE
WESTERN RIO GRANDE PLAINS. THE UPPER RIDGE WILL SLIDE EAST FRIDAY
WITH ZONAL FLOW AND LEE TROFFINESS DEVELOPING OVER THE SOUTHERN U.S.
PLAINS. AS A RESULT...SOUTHERLY FLOW WILL RETURN BUT WILL NOT TAP
ENOUGH GULF MOISTURE TO PRODUCE CLOUDS. MOSTLY SUNNY FRIDAY WITH
HIGHS NEAR 80 ALONG THE I-35 CORRIDOR...LOW TO MID 80S WESTERN RIO
GRANDE PLAINS.

PARTLY CLOUDY AND WARM SATURDAY UNDER ZONAL FLOW ALOFT AND CONTINUED
SOUTHERLY FLOW AT THE SURFACE. HIGHS FROM NEAR 80 HILLS TO UPPER 80S
RIO GRANDE PLAINS. LOWS SUNDAY MORNING WILL BE MUCH WARMER AS
CONTINUED MOIST GULF ADVECTION PRODUCES SOME LOW CLOUDINESS ESPECIALLY
ALONG AND SOUTH AND EAST OF THE ESCARPMENT. LOWS SUNDAY MORNING FROM
THE MIDDLE 50S HILLS TO THE LOW 60S EAST AND SOUTHERN SECTIONS. AS
ANOTHER STORM SYSTEM DEVELOPS FROM THE 4-CORNERS AREA TO THE INTER-
MOUNTAIN REGION MONDAY THROUGH TUESDAY...OUR REGION LIKELY TO SEE A
ROUND OF THUNDERSTORMS TUESDAY AS A DRY LINE SWEEPS THROUGH.
TEMPERATURES WILL SOAR TO MUCH ABOVE SEASONAL NORMS OVER MUCH OF
THE REGION TUESDAY WITH DRY LINE PASSAGE AND DRY WESTERLIES SLOTTED
ALOFT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              50  70  48  80  53 /  30  -    0   0  -
AUSTIN BERGSTROM INTL AIRPORT  47  69  42  78  47 /  30  -    0   0  -
NEW BRAUNFELS MUNI AIRPORT     48  72  44  80  49 /  20  -    0   0  -
BURNET MUNI AIRPORT            47  68  46  77  51 /  30  -    0   0  -
DEL RIO INTL AIRPORT           49  78  54  85  58 /  10  -    0   0  -
GEORGETOWN MUNI AIRPORT        46  68  44  76  50 /  40  -    0   0  -
HONDO MUNI AIRPORT             46  76  46  82  49 /  10  -    0   0  -
SAN MARCOS MUNI AIRPORT        49  70  45  79  49 /  20  -    0   0  -
LA GRANGE - FAYETTE REGIONAL   51  69  47  78  52 /  40  -    0   0  -
SAN ANTONIO INTL AIRPORT       50  73  48  80  52 /  20  -    0   0  -
STINSON MUNI AIRPORT           50  74  48  80  51 /  10  -    0   0  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...01
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Apr 3, 4:37 AM CDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
437 AM CDT WED APR 3 2013

TXZ171>173-183>194-202>209-217>225-228-041200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
437 AM CDT WED APR 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TODAY
ACROSS MUCH OF SOUTH CENTRAL TEXAS. STRONG THUNDERSTORMS ARE
POSSIBLE EAST OF A LINE FROM LLANO TO SAN MARCOS TO YORKTOWN.
THIS INCLUDES THE AUSTIN METRO AREA. THE STRONGER STORMS WILL
HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Apr 3, 11:55 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1155 AM CDT WED APR 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 AM     HAIL             7 N DEVINE              29.25N  98.90W
04/03/2013  M0.50 INCH       MEDINA             TX   PUBLIC

&&

EVENT NUMBER EWX1300274

CVP
Local storm report, Apr 3, 12:00 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1200 PM CDT WED APR 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HAIL             SOMERSET                29.23N  98.66W
04/03/2013  E0.50 INCH       BEXAR              TX   PUBLIC

&&

EVENT NUMBER EWX1300275

CVP
Special weather statement, Apr 3, 12:26 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1226 PM CDT WED APR 3 2013

TXZ205-207-221-223-031800-
BEXAR-GONZALES-GUADALUPE-WILSON-
1226 PM CDT WED APR 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN BEXAR...
NORTHEASTERN WILSON...SOUTHERN GUADALUPE AND WESTERN GONZALES
COUNTIES UNTIL 100 PM CDT...

AT 1221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR LA VERNIA...OR 11 MILES NORTH OF
FLORESVILLE...MOVING EAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LA VERNIA AND
HIGHWAY 123 BETWEEN STOCKDALE AND SEQUIN.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 2956 9784 2930 9774 2919 9816 2936 9823
TIME...MOT...LOC 1725Z 250DEG 37KT 2931 9809
Local storm report, Apr 3, 12:44 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1244 PM CDT WED APR 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     HAIL             7 SW LA VERNIA          29.28N  98.20W
04/03/2013  M0.75 INCH       WILSON             TX   PUBLIC

&&

EVENT NUMBER EWX1300276

CVP
Local storm report, Apr 3, 1:10 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
110 PM CDT WED APR 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 AM     HEAVY RAIN       2 NE LAKEWAY            30.39N  97.96W
04/03/2013  M3.32 INCH       TRAVIS             TX   COCORAHS

            24 HOUR TOTAL

0536 AM     HEAVY RAIN       5 WNW WIMBERLEY         30.02N  98.18W
04/03/2013  M1.54 INCH       HAYS               TX   COCORAHS

            24 HOUR TOTAL

0542 AM     HEAVY RAIN       4 SW BRIARCLIFF         30.36N  98.09W
04/03/2013  M4.51 INCH       TRAVIS             TX   MESONET

            24 HOUR TOTAL

0544 AM     HEAVY RAIN       5 SE CISTERN            29.77N  97.16W
04/03/2013  M3.53 INCH       FAYETTE            TX   MESONET

            24 HOUR TOTAL

0545 AM     HEAVY RAIN       4 ESE CYPRESS MILL      30.38N  98.19W
04/03/2013  M3.38 INCH       BLANCO             TX   MESONET

            24 HOUR TOTAL

0545 AM     HEAVY RAIN       5 W SPICEWOOD           30.48N  98.25W
04/03/2013  M3.00 INCH       BURNET             TX   MESONET

            24 HOUR TOTAL

0838 AM     HEAVY RAIN       9 E SMITHVILLE          30.01N  97.01W
04/03/2013  M6.30 INCH       FAYETTE            TX   COCORAHS

0845 AM     HAIL             4 W HUNT                30.07N  99.40W
04/03/2013  M0.75 INCH       KERR               TX   BROADCAST MEDIA

0934 AM     HAIL             3 N COMFORT             30.02N  98.90W
04/03/2013  M0.50 INCH       KENDALL            TX   COCORAHS

0943 AM     HAIL             UVALDE                  29.22N  99.78W
04/03/2013  M0.25 INCH       UVALDE             TX   TRAINED SPOTTER

0951 AM     HAIL             5 W UVALDE              29.22N  99.87W
04/03/2013  M0.25 INCH       UVALDE             TX   LAW ENFORCEMENT

1117 AM     HAIL             2 S CASTROVILLE         29.32N  98.87W
04/03/2013  M0.70 INCH       MEDINA             TX   CO-OP OBSERVER

1144 AM     HAIL             7 N DEVINE              29.25N  98.90W
04/03/2013  M0.50 INCH       MEDINA             TX   PUBLIC

1152 AM     HAIL             SAN ANTONIO             29.46N  98.51W
04/03/2013  M0.25 INCH       BEXAR              TX   TRAINED SPOTTER

            NEAR HILDEBRAND AND BROADWAY

1155 AM     HAIL             SOMERSET                29.23N  98.66W
04/03/2013  E0.50 INCH       BEXAR              TX   PUBLIC

1228 PM     HAIL             7 SW LA VERNIA          29.28N  98.20W
04/03/2013  M0.75 INCH       WILSON             TX   PUBLIC

&&

EVENT NUMBER EWX1300260 EWX1300261 EWX1300262 EWX1300263 EWX1300264
EWX1300265 EWX1300267 EWX1300271 EWX1300268 EWX1300269 EWX1300270
EWX1300272 EWX1300274 EWX1300273 EWX1300275 EWX1300276

CVP
Special weather statement, Apr 3, 2:08 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
208 PM CDT WED APR 3 2013

TXZ220>222-031945-
ATASCOSA-KARNES-WILSON-
208 PM CDT WED APR 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ATASCOSA...EXTREME
WESTERN KARNES AND SOUTHWESTERN WILSON COUNTIES UNTIL 245 PM CDT...

AT 204 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR JOURDANTON...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JOURDANTON...
  POTEET...
  PLEASANTON...
  LEMING...
  COUGHRAN...
  MCCOY...
  FAIRVIEW...
  DEWEESVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 2906 9859 2915 9821 2888 9809 2877 9864
      2894 9870
TIME...MOT...LOC 1908Z 251DEG 31KT 2888 9856

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:10 PM CDTSpecial Weather StatementEWXLavaca35 min
Apr 2, 7:16 PM CDTSevere Thunderstorm WarningEWXVal Verde59 min
Apr 2, 7:34 PM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales116 min
Apr 2, 7:42 PM CDTSevere Thunderstorm WarningEWXLavaca33 min
Apr 2, 7:52 PM CDTSpecial Weather StatementEWXGonzales38 min
Apr 2, 8:03 PM CDTSpecial Weather StatementEWXFayette42 min
Apr 2, 8:14 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Maverick, Val Verde46 min
Apr 2, 8:54 PM CDTSpecial Weather StatementEWXEdwards, Kinney, Maverick, Real, Uvalde66 min
Apr 2, 9:53 PM CDTSpecial Weather StatementEWXBandera, Gillespie, Kendall, Kerr, Medina, Uvalde52 min
Apr 2, 9:59 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala61 min
Apr 2, 10:21 PM CDTSpecial Weather StatementEWXBandera, Blanco, Burnet, Frio, Gillespie, Kendall and 2 more39 min
Apr 2, 10:54 PM CDTSpecial Weather StatementEWXBexar, Blanco, Burnet, Frio, Kendall, Llano and 1 more66 min
Apr 2, 10:57 PM CDTSevere Thunderstorm WarningEWXDimmit63 min
Apr 2, 11:21 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe54 min
Apr 2, 11:51 PM CDTSpecial Weather StatementEWXAtascosa, Caldwell, Comal, Guadalupe, Hays, Travis and 2 more39 min
Apr 3, 12:16 AM CDTSpecial Weather StatementEWXAtascosa, Bastrop, Caldwell, Gonzales, Guadalupe, Hays and 4 more59 min
Apr 3, 12:54 AM CDTSpecial Weather StatementEWXBastrop, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more66 min
Apr 3, 10:42 AM CDTSpecial Weather StatementEWXMedina48 min
Apr 3, 11:15 AM CDTSpecial Weather StatementEWXBexar45 min
Apr 3, 11:43 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina47 min
Apr 3, 11:57 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar48 min
Apr 3, 12:26 PM CDTSpecial Weather StatementEWXGuadalupe34 min
Apr 3, 4:49 PM CDTSpecial Weather StatementEWXGonzales, Lavaca56 min
Apr 3, 4:58 PM CDTSpecial Weather StatementEWXAtascosa62 min
Apr 3, 5:52 PM CDTSpecial Weather StatementEWXKarnes, Wilson53 min
Apr 3, 6:25 PM CDTSpecial Weather StatementEWXDeWitt, Karnes35 min
Apr 3, 6:42 PM CDTSpecial Weather StatementEWXGonzales48 min

Nearby

Special Weather Statements in Texas, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.